# SDR GTIA2024121938603

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 12,014 hours, 5,032 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS AIR QUALITY ISSUE ON DESCENT INTO OAK AT 10000 FT-CABIIN ODOR ISOLATED TO PACK#2 REF TSM  05-50-00-810-831 SEE LG PAGE 3606681-2 FOR CORRECTIVE ACTION .MOC 58966
